# SDR SWIA200820145

- Difficulty date: October 4, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 22,542 hours, 31,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY EMERGENCY LIGHT INOP (FLT 5708).  RELAMPED EMERGENCY LIGHT.
